# SDR ASAA0280264

- Difficulty date: August 13, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE IN 1ST CLASS CABIN.  SPLICED BROKEN MODULE CONNECTOR WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
